EconPapers    
Economics at your fingertips  
 

Immunity to credible deviations from the truth

Salvador Barberà (), Dolors Berga and Bernardo Moreno ()

Mathematical Social Sciences, 2017, vol. 90, issue C, 129-140

Abstract: We study a notion of non-manipulability by groups, based on the idea that only some agreements among potential manipulators may be credible. The derived notion of immunity to credible manipulations by groups is intermediate between individual and group strategy-proofness. Our main non-recursive definition turns out to be equivalent, in our context, to the requirement that truthful preference revelation should be a strong coalition-proof equilibrium, as recursively defined by Peleg and Sudhölter (1998, 1999). We provide characterizations of strategy-proof rules separating those that satisfy it from those that do not for a large family of public good decision problems.

Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489616301640
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Immunity to Credible Deviations from the Truth (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:90:y:2017:i:c:p:129-140

DOI: 10.1016/j.mathsocsci.2016.11.002

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2021-08-05
Handle: RePEc:eee:matsoc:v:90:y:2017:i:c:p:129-140